Open Access
2007 Homotopy method for positive solutions of $p$-Laplace inclusions
Jean-Franҫois Couchouron, Radu Precup
Topol. Methods Nonlinear Anal. 30(1): 157-169 (2007).


In this paper the compression-expansion fixed point theorems are extended to operators which are compositions of two multi-valued nonlinear maps and satisfy compactness conditions of Mönch type with respect to the weak or the strong topology. As an application, the existence of positive solutions for $p$-Laplace inclusions is studied.


Download Citation

Jean-Franҫois Couchouron. Radu Precup. "Homotopy method for positive solutions of $p$-Laplace inclusions." Topol. Methods Nonlinear Anal. 30 (1) 157 - 169, 2007.


Published: 2007
First available in Project Euclid: 13 May 2016

zbMATH: 1168.35445
MathSciNet: MR2363659

Rights: Copyright © 2007 Juliusz P. Schauder Centre for Nonlinear Studies

Vol.30 • No. 1 • 2007
Back to Top